Strange effects after first use of Steroid inhaler

Hi everyone,

I used a steroid inhaler for the first time this morning as part of trying to prevent my asthma like symptomps (havent been diagnosed with asthma but have had 2 asthma like attacks and days of shortness of breath). Since then I've been feeling a buzz much like i've had a lot of coffee and im currently having a slight tightness in my chest. I seem to breathe just fine though. I was asked to use the steroids twice a day but surely I should not feel worse after using it?

2 Replies

  • Are you taking a lot of blue inhaler too? That can make you buzz. Or if your preventer has a long acting reliever in it.

    The steroid preventer inhaler can take at least a week to ten days to have a positive effect. However I'd suggest that if it is making you feel ill you should go back to the GP.

  • if you read the leaflet that comes with the inhaler it should tell you what effects that this inhaler gives you. sorry not much help and it usually depends on what inhaler you are on as well. sorry dont thnk i am much help but hope ths helps a little


You may also like...